Aa
A
A
A
Close
Men's Health Community
13.9k Members
Avatar universal

Balanitis

I have been having issues recently with my penis I am not circumcised I have foreskin and I have heavy accumulation of the sperm during nights and was quite smelly in the mornings I am sexually active and thought it was STI but I shared the pictures to a doctor who told it looks like balanitis and asked me to use a candid b cream and it gave results I used it for some time and was ok recently I am in a month of abstinence and hence not even masturbating and in nights having similar issue causing redness I. Foreskin and base of penis again I applied candid b cream and it subsided within hours is this a chronic condition is there anything else I can do to avoid this or is this some other condition which needs further testing or investigation ?
3 Responses
207091 tn?1337709493
It may not be sperm that's accumulating, but smegma, which is something different.

Candid B cream is an anti-fungal cream, and if your symptoms are responding to it, it means that your symptoms are being caused by a fungus, like yeast, jock itch, or another fungus. This is VERY common.

How's your hygiene? Keep the area clean and dry - don't overdo it, though. Lots of experts recommend not using soap, as that can be very drying, but a cleanser or emollient. https://www.nhs.uk/conditions/balanitis/

Balanitis can recur, especially if caused by a fungal infection. How long did you use the cream? A lot of experts recommend using it for at least a week, if not two, after symptoms have cleared to ensure that it's fully cured.

20620809 tn?1504362969
When you say you showed a picture of it to a doctor, did you ever have a doctor look at it directly?  That is usually better than a picture. If what they told you to do to cure it hasn't after following directions, I'd go back to the doctor to establish a more accurate diagnosis.
Avatar universal
I have the same problem you should see dermatologist it could be some kind of skin condition..
2 Comments
Hey Garry, did you get to the doctor for your symptoms yet?  
I already been to doctor and he suggested me steroid cream.. after using it for a month that was gone but came back after couple of weeks.. lots of people have same problem some of them have this from 6 years and so long I don’t think so it’s related to any of the sti. But you can consult your doctor again ..
Have an Answer?
Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.